Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.


Durham Research Online
You are in:

First-order definable retraction problems for posets and reflexive graphs.

Dalmau, V. and Krokhin, A. and Larose, B. (2007) 'First-order definable retraction problems for posets and reflexive graphs.', Journal of logic and computation., 17 (1). pp. 31-51.

Abstract

A retraction from a structure P to its substructure Q is a homomorphism from P onto Q that is the identity on Q. We present an algebraic condition which completely characterzies all posets and all reflexive graphs Q such that the class of all posets or reflexive graphs, respectively, that admit a retraction onto Q is first-order definable.

Item Type:Article
Keywords:Retraction, Homomorphism, Graphs, Posets, First-order definability.
Full text:PDF - Accepted Version (167Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1093/logcom/exl014
Publisher statement:This is a pre-copy-editing author-produced PDF of an article accepted for publication in Journal of logic and computation following peer review. The definitive publisher-authenticated version Dalmau, V. and Krokhin, A. and Larose, B. (2007) 'First-order definable retraction problems for posets and reflexive graphs.', Journal of logic and computation., 17 (1). pp. 31-51 is available online at: http://logcom.oxfordjournals.org/cgi/content/abstract/17/1/31
Record Created:26 Mar 2010 15:20
Last Modified:14 Dec 2011 09:46

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library